Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lolcaca

when to take retin-a/differin after course

Recommended Posts

Hey,

For my 2nd course I plan on using differin or retin-a when my course is over for some maintenance. But I was wondering when should you start using it? The day after you pop the last pill? 2 weeks after? A whole month to make sure the tane is out of the system?

My course should end around mid december but I'm not sure if I wanna be starting a new skin treatment a week before the holidays and seeing the family. (I could def extend my course thought).

Share this post


Link to post
Share on other sites

my derm started me on retin-a 1 month after stopping accutane. some people use retin-a WHILE on accutane. i just use a small amount of retin-a with my moisturizer, and it hasnt caused any redness or peeling like it did BEFORE accutane.

Share this post


Link to post
Share on other sites

I started on Retin-A the day after my last pill. I took Retin-A before Accutane (but not on it) and had irritation, redness, and peeling. Having used it for a couple weeks now after Accutane, I haven't experienced any irritation or redness either.

Share this post


Link to post
Share on other sites

I'm wondering this as well (see post about differin). My derm gave me a TON of samples of Differin 0.1% cream to use. Since I'm waiting on all of my facial redness to start fading, I didn't think it would be good to start a topical so soon, seeing as I just came off the medicine on July 12th.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×